# SDR AUS20020664

- Difficulty date: July 1, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Piper PA60601B
- Engine: Lyc IO540S1A5
- Propeller: Hartzl HCC3YR2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 980209001
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK MICROSWITCH CONTACTS DIRTY.
